# SDR AMAT200800050

- Difficulty date: February 2, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG NR2 WAS STARTED WE GOT AN ENGINE CONTROL LIGHT CAME ON.  NR 2 EEC BITE SHOWED FAULT CODE 75-20582 TBV DEMAND AND SIGNAL DISAGREE.  NO FAULTS ON CDS BITE.  PERFORMED TEST 12 IAW MM 71-00-00-700-807.  BOTH CHANNELS PASSED.  NO FAULTS ON EEC.  VERIFIED ELECT CONNECTORS AND FLUID LINE.  (K)
